# SDR UPS96821754

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 2 TO NR 4 LEFT HAND LEADING EDGE SPAR ATTACHMENT HOLES HAVE CRACKS.  REAMED HOLES 2 + 3 TO .500  REAMED HOLE 4 TO .747 NO CRACKS NOTED.  FABRICATED AND INSTALLED BUSHINGS ANGLE DOUBLERS, FILLERS AND STRESS COI NED ALL HOLES IAW DAC DWG J060232 AND REO 02487 ANAD DPS 3.67-56
